# SDR DALA2025022501472

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,076 hours, 34,973 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 A.A. AD 5311-01218-01A, EXISTING REPAIRS WERE FOUND IN THE INSPECTION AREA AT STA 1640, BTW S-09L AND S-11L. CORRECTIVE ACTION: SUMMARY OF NRC 00119: EXISTING REPAIRS ON AREA AT STA 1640, BTW S-09L AND S-11L WAS ATTENDED UNDER PER ER/A 590651-14AD REV. B. (0822953)
